# SDR AALA202311088962

- Difficulty date: September 10, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FLANGE #6 FASTENER HOLE FOR DOOR STOP #7 AT FR 16 AND S5L. REPAIRED FRAME PER EA 348341.
